de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Quantum suppression of the generic chaotic behavior close to cosmological singularities

Bojowald, M., & Date, G. (2004). Quantum suppression of the generic chaotic behavior close to cosmological singularities. Pysical Review Letters, 92(7): 071302.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5062-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5063-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bojowald, Martin1, Author
Date, Ghanashyam, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-02-20
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 214659
ISI: 000189139500009
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Pysical Review Letters
  Alternative Title : Phys. Rev. Lett.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 92 (7) Sequence Number: 071302 Start / End Page: - Identifier: ISSN: 0031-9007